rosegardenfae (rosegardenfae) wrote,
rosegardenfae
rosegardenfae

  • Mood:

After a long day

After a long day of work and play I sit at the computer and try to find something to say.

This is Day 5 of being totally off of Lexapro (SSRI aka antidepressant).

My mind ran overtime all day, quick rapid thoughts that like darts pierce my brain painfully.  Some meditation, a hot bath and I was able to function well enough to create a necklace destined to be a Christmas present.  

Only now that I have neared the end of this road of withdrawal am I writing about it.  I wish I had documented the whole ordeal a bit better.  

Still taking 1/8 of my original dose of benoz's... (anti-anxiety drugs i.e. xanax)... though I now take valium considered to be a milder form of those type of drugs, less destructive and easier to stop.  I switched to valium about midway during the detox for these reasons.  That happened in March.  

I write this hoping if anyone reads it that they consider the the physiological and psychological repercussions of messing with the body's systems with these drugs.. 

Too weary to step up on my soapbox about this stuff... long day :)


Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 12 comments